MathSciNet Relay Station
MathSciNet bibliographic data
MR606981 60K35 (92A15)
Durrett, Richard; Liggett, Thomas M. The shape of the limit set in Richardson's growth model. Ann. Probab. 9 (1981), no. 2, 186–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement